Re Wockhardt Levothyroxine

Hi everyone..firstly thank you all so much for your responses to my post a few months ago. I have changed doctors and have reduced my dose of levo to 75mg and have felt sort of okay after the initially feeling rubbish. My question is I have been given a 25microgram tablet by a co called Wockhardt and a 50 by Actavis. I have never had these brands before and have had a really weird funny stomach since I started them and just feel a bit odd. Has anyone had this problem?

4 Replies

  • Mrs.Aitchbee, some people are sensitive to changes in medication and particularly notice adverse effects when changing from Mercury Pharma to Actavis and vice versa. Wockhardt 25mcg has fewer fillers than MP and Actavis and isn't generally a problem. Ask your pharmacist to dispense Mercury Pharma 50mcg + 25mcg. If they aren't willing to do this ask for the prescription to be returned so you can get it dispensed at another pharmacy.

  • Hi there thanks for the reply. I also sadly have another autoimmune bowel disease and can't cope with dairy in any way. I have always wondered if the lactose part of the levo could effect you know anything about it?

  • MrsAitchbee, it would depend on how severe your lactose intolerance is. If you were comfortable taking Mercury Pharma Levothyroxine which also has lactose in it, I think it is more likely the change of make has upset you.

    There are European lactose-free Levothyroxine tablets available for prescription in the UK. You can use your prescription to order from them and see whether it suits. If it does your GP can prescribe Lactose-free.

  • Thanks so much for the info...really grateful x

You may also like...